Alert archive / Virginia / Tornado Warnings in 2006
Tornado Warning 9, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Apr 13, 2006, 4:54 PM EDT for Northampton County, Virginia. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 4:54 PM EDT (20:54 UTC)
- Expired
- Apr 13, 2006, 5:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
County Northampton County, VA
The radar
The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:20 PM EDT | WATERSPOUT 0 | Smith Beach, VA | WATERSPOUT SIGHTED SOUTHWEST OF SMITH BEACH. |
| Apr 13, 5:25 PM EDT | HAIL 0.75 | Eastville, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KAKQ 132055 TORAKQ VAC131-132130- /O.NEW.KAKQ.TO.W.0009.060413T2054Z-060413T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WAKEFIELD VA 454 PM EDT THU APR 13 2006 THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A * TORNADO WARNING FOR... NORTHAMPTON COUNTY IN EASTERN VIRGINIA * UNTIL 530 PM EDT * AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A WATERSPOUT 8 MILES NORTHWEST OF SMITH BEACH...OR ABOUT 13 MILES EAST OF MATHEWS...MOVING SOUTHEAST AT 40 MPH. * THE WATERSPOUT IS EXPECTED TO MOVE ON LAND AS A TORNADO NEAR... SMITH BEACH BY 500 PM EDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED...BY CALLING NOAAS NATIONAL WEATHER SERVICE TOLL FREE AT...1...800...7 3 7...8 6 2 4. LAT...LON 3751 7602 3743 7614 3716 7584 3733 7572 $$ 25
2 follow-up statements
000 WWUS51 KAKQ 132119 SVSAKQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 516 PM EDT THU APR 13 2006 VAC131-132130- /O.CON.KAKQ.TO.W.0009.000000T0000Z-060413T2130Z/ NORTHAMPTON VA- 516 PM EDT THU APR 13 2006 ...A TORNADO WARNING CONTINUES UNTIL 530 PM EDT FOR NORTHAMPTON COUNTY... AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A WATERSPOUT. THIS THUNDERSTORM WAS CENTERED ABOUT 6 MILES WEST OF SMITH BEACH...OR ABOUT 10 MILES NORTH OF CAPE CHARLES...MOVING SOUTHEAST AT 35 MPH. THE FIRST WATERSPOUT LIKELY DISSIPATED AS IT APPROACHED THE LAND NEAR SMITH BEACH. THIS POTENTIAL WATERSPOUT IS EXPECTED TO REACH MATTAWOMAN CREEK BY 530 PM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3751 7602 3743 7614 3716 7584 3733 7572 $$ 25
000 WWUS51 KAKQ 132135 SVSAKQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 533 PM EDT THU APR 13 2006 VAC131-132143- /O.EXP.KAKQ.TO.W.0009.000000T0000Z-060413T2130Z/ NORTHAMPTON VA- 533 PM EDT THU APR 13 2006 ...THE TORNADO WARNING FOR NORTHAMPTON COUNTY HAS EXPIRED... AT 532 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL NORTHAMPTON COUNTY...CENTERED NEAR SIMPKINS...AND EXTENDING WESTWARD INTO THE CHESAPEAKE BAY NEAR SMITH BEACH. THE STORM WAS MOVING SOUTHEAST 35 MPH...WILL CONTINUE TO BE CAPABLE OF PRODUCING STRONG...GUSTY WINDS TO 45 MPH...SMALL HAIL AND POSSIBLE FUNNEL CLOUDS THROUGH 550 PM. LAT...LON 3751 7602 3743 7614 3716 7584 3733 7572 $$ 25
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:12 PM EDT, 42 minutes earlier.
Area forecast discussion, Apr 13, 4:12 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 412 PM EDT THU APR 13 2006 .SHORT TERM/TONIGHT THROUGH SUNDAY...CURRENTLY LEE TROF IN PLACE E OF APPALACHIANS...HAS BEEN ENOUGH FOR ISO TSTM ACTIVITY MAINLY IN NRN NECK/APPRCHG MD ERN SHORE. THIS LINES UP WELL W/ STRONG MID LVL LAPSE RATES...7 TO 7.5 C. GIVEN COLD UPR POOL (FRZ LVL 9-10K FT)...HAIL IS MAIN THREAT FROM THESE STORMS. VORT MAX BRUSHES NE ZONES THIS EVENG THEN THIS SHWR/TSTM ACTIVITY SHOULD RAPIDLY DISSIPATE. TEMPS REMAIN QUITE WARM FRI/SAT WITH WNW FLOW ALOFT AND SW FLOW IN LWR LVLS. EXCEPTION MAY BE FAR NE ZONES AND IMMEDIATE COAST WHEER TEMPS WILL BE HELD IN 60S/70S. OVERALL..THINK MODELS ARE TOO WET NEXT FEW DAYS...NOT CAPTURING HOW DRY CONDITIONS HAVE BEEN THIS SPRING. LOOKING AT LOW LVL STREAMLINES/LOW LVL JET...SOURCE FOR AIRMASS FRI THRU SUN IS GNRLY CUTTING THE GULF OF MEXICO OFF...WHICH WILL ACT TO INHIBIT WDSPRD PRECIP ACRS MID ATLC...ASIDE FROM INSTABILITY/WK SHORTWAVES MVG THRU THE WNW FLOW. HAVE 20-40% PRECIP FOR AFTNS/EVENGS (COINCIDING W/ PK HTG) NXT FEW DAYS. && .LONG TERM /MONDAY THROUGH THURSDAY/...MODEL TRENDS FAIRLY CONSISTENT...RIDGE EVENTUALLY AMPLIFIES WITH STRONG UPPER CONFLUENCE IN ONTARIO/MANITOBA ON SUNDAY...MOVING TWDS THE MID ATLC/EAST COAST BY MONDAY. THIS WILL PUSH SFC HIGH PRESSURE SEWD TWDS THE REGION BY ERLY NXT WEEK. A LOT OF UNCERTAINTY AND FCST CONFIDENCE WITH TIMING OF BACKDOOR COLD FRONT IS NOT HIGH. FOR NOW HAVE GNRLY FOLLOWED BLEND OF GFS/ECMWF...WHICH DRIVES THR FRONT (AND SIGNIFICANTLY COOLER TEMPS/WITH CHC SHWRS) INTO OUR REGION SOME TIME MONDAY. IF HIGH TEMPS GET AS HIGH AS LATEST MEX GDNC MAY BE A CASE WHERE TEMPS FALL DURING AFTN. THEN COOLER/DRY TUE/WED. ANOTHER SYTEM APPRCHS THU BUT TOO MUCH UNCERTAINTY FOR POPS THAT FAR OUT. && .FIRE WEATHER...ALTHOUGH HAVE 20-30% CHANCES FOR SHOWERS/TSTMS LATE FRI AFTN...TEMPS WELL INTO 80S RIC AND SWD MAY BE A PROBLEM ALONG WITH BREEZY SW FLOW. AGAIN EXPECT GDNC DEW PTS TO BE TOO HIGH SO MAY SEE RH VALUES 30-35%. WILL ISSUE SPS TO ADDRESS THIS. .AVIATION... && .AVIATION... VFR UFN. && .MARINE... CONDS RMNG BLO SCA INTO WKND. SPDS AOB 15 KT...W/ DRCTN DEPENDENT ON EXACTLY WHR FNTL BNDRY SETS UP HEADING INTO THE WKND. .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SHORT TERM/LONG TERM/FIRE WX...BROWN AVIATION/MARINE...25
Hazardous weather outlook, Apr 13, 6:44 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 644 AM EDT THU APR 13 2006 ANZ633-MDZ021>024-NCZ012>017-030>032-102-VAZ048-049-060>100- 141045- CURRITUCK SOUND-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 644 AM EDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AN...SOUTHEAST MARYLAND...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... PERIODIC SHOWERS AND THUNDERSTORMS MAY AFFECT THE REGION AT TIMES FRIDAY INTO MONDAY. ALTHOUGH SOME MAY PRODUCE GUSTY WINDS AND HEAVY RAIN...NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ630>632-650-652-654-656-658-670-MDZ025-141045- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM 20 TO 40 NM-MARYLAND BEACHES- 644 AM EDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AN AND SOUTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... PERIODIC SHOWERS AND THUNDERSTORMS MAY AFFECT THE REGION AT TIMES FRIDAY INTO MONDAY. ALTHOUGH SOME MAY PRODUCE GUSTY WINDS AND HEAVY RAIN...NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WAMSLEY
In the hours before
Local storm report, Apr 13, 3:45 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
345 PM EDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MONTROSS 38.09N 76.82W
04/13/2006 E1.00 INCH WESTMORELAND VA TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL
&&
MRUSNAKSpecial weather statement, Apr 13, 3:51 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 351 PM EDT THU APR 13 2006 MDZ021-132015- DORCHESTER MD- 351 PM EDT THU APR 13 2006 ...STRONG THUNDERSTORM MOVING INTO DORCHESTER COUNTY... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF CAMBRIDGE...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR CAMBRIDGE AT 405 PM EDT. WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM AS IT TRACKS EAST ACROSS THE COUNTY. 44
Local storm report, Apr 13, 3:55 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
355 PM EDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MOUNT HOLLY 38.09N 76.72W
04/13/2006 E0.88 INCH WESTMORELAND VA POST OFFICE
PENNY TO NICKEL-SIZED HAIL
&&
AKIMBALLLocal storm report, Apr 13, 3:57 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
357 PM EDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL CALLAO 37.97N 76.56W
04/13/2006 E0.88 INCH NORTHUMBERLAND VA POST OFFICE
PENNY TO NICKEL-SIZED HAIL
&&
AKIMBALLSpecial weather statement, Apr 13, 4:02 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 402 PM EDT THU APR 13 2006 NCZ012>017-030>032-102-VAZ060-065>068-070-071-079>083-087>098- 140500- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-PRINCE EDWARD- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-CHESTERFIELD-HENRICO- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON- ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...FARMVILLE...SOUTH HILL... CREWE...COLONIAL HEIGHTS...RICHMOND...LAWRENCEVILLE... PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG... POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON 402 PM EDT THU APR 13 2006 ...ELEVATED FIRE DANGER FRIDAY ACROSS CENTRAL AND SOUTHEAST VIRGINIA...AND INLAND NORTHEAST NORTH CAROLINA... SOUTHWEST WINDS WILL INCREASE TO BETWEEN 10 AND 20 MPH FRIDAY AFTERNOON...ALLOWING TEMPERATURES TO WARM WELL INTO 80S. THESE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BETWEEN 30 AND 40 PERCENT TO CREATE AN INCREASED POTENTIAL FOR WILDFIRES. OBSERVE LOCAL BURNING LAWS AS EVEN A SMALL FIRE WILL SPREAD QUICKLY DUE TO THE GUSTY WINDS. MAKE SURE TO FULLY EXTINGUISH ANY CIGARETTES BEFORE LEAVING THEM UNATTENDED. IF YOU SEE A FIRE IN THE GRASS OR BRUSH...REPORT IT PROMPTLY TO EMERGENCY OFFICIALS. BROWN
Special weather statement, Apr 13, 4:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 450 PM EDT THU APR 13 2006 VAZ077-078-132115- LANCASTER VA-NORTHUMBERLAND VA- 450 PM EDT THU APR 13 2006 ...FUNNEL CLOUDS OVER KILMARNOCK... SEVERAL REPORTS OF FUNNEL CLOUDS HAVE BEEN REPORTED OVER KILMARNOCK BETWEEN 430 AND 445 PM. IT IS EXPECTED THAT THE FUNNEL CLOUDS WILL REMAIN ALOFT AND NOT TOUCH THE GROUND AS A TORNADO AS THE ASSOCIATED STORM MOVES OFF INTO THE CHESAPEAKE BAY BY 5 PM. CULLEN
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:29 PM EDT | Severe Thunderstorm Warning | AKQ | Northumberland, Westmoreland | 31 min |
| Apr 13, 3:33 PM EDT | Special Marine Warning | AKQ | 87 min | |
| Apr 13, 4:00 PM EDT | Severe Thunderstorm Warning | AKQ | Northumberland | 30 min |
| Apr 13, 4:40 PM EDT | Special Marine Warning | AKQ | 35 min | |
| Apr 13, 5:16 PM EDT | Special Marine Warning | AKQ | 14 min | |
| Apr 13, 5:32 PM EDT | Special Marine Warning | AKQ | 43 min | |
| Apr 13, 6:11 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Apr 13, 7:40 PM EDT | Special Marine Warning | AKQ | 50 min | |
| Apr 13, 7:53 PM EDT | Severe Thunderstorm Warning | AKQ | City of Hampton, City of Newport News | 22 min |
Nearby
Tornado Warnings in Virginia, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.